# SDR 95ZZZX969

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6902U
- Make and model: Mooney M20C
- Aircraft serial: 2697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3501124
- Condition: Corroded
- Location: Fuselage
- Part time: 2,296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER BROUGHT ACFT IN FOR LONGERON AND STIFFENER REPLACEMENT.  FOUND EXISTING LONGERONS WITH EXTREME INTERGRANULAR CORROSION AND EXFOLIATION.  SUBMITTER SUGGESTED THESE SHOULD BE INSPECTED CLOSELY ON TOP AND BOTTOM AT EACH ANNUAL INSPECTION.  IF CORROSION IS FOUND, REPLACE PARTS.  APPROXIMATELY 10-15 HOURS LABOR FOR EACH.
